# SDR MALA040302

- Difficulty date: March 28, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 12,940 hours, 13,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 292 FLOORBOARD SUPPORT AND RIGHT I/B SEAT TRACK CORRODED.  REMOVED AND REPLACED FLOORBOARD SUPPORT AND CORRODED SECTION OF SEAT AT FS 292 IAW SAAB 340 SRM 51-40-40, 51-40-21 AND MESABA EO S53060.  A/C RELEASED 4/1/04.
